Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 82, Number 3

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 82, Number 3 (1976)
Bull. Amer. Math. Soc. 82 (1976)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 82, Number 3 (1976)
Bull. Amer. Math. Soc. 82 (1976)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Intrinsic distances, measures and geometric function theory
Shoshichi Kobayashi.
Bull. Amer. Math. Soc. 82 (1976), 357-416
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0414940
Robert Lee Moore, 1882-1974
R. L. Wilder.
Bull. Amer. Math. Soc. 82 (1976), 417-427
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0465747
The Summer meeting in Kalamazoo
Everett Pitcher and Paul T. Bateman.
Bull. Amer. Math. Soc. 82 (1976), 472-477
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The October meeting in Cambridge
Walter Gottschalk.
Bull. Amer. Math. Soc. 82 (1976), 478
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The November meeting in Chicago
Paul T. Bateman.
Bull. Amer. Math. Soc. 82 (1976), 478-479
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The November meeting in Blacksburg
O. G. Harrold.
Bull. Amer. Math. Soc. 82 (1976), 479-480
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The November meeting in Los Angeles
Kenneth A. Ross.
Bull. Amer. Math. Soc. 82 (1976), 480
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Probabilistic foundations of quantum theories and Rubin-Stone spaces
S. J. Guccione and Č. V. Stanojević.
Bull. Amer. Math. Soc. 82 (1976), 481-483
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0410346
Thin finite simple groups
Michael Aschbacher.
Bull. Amer. Math. Soc. 82 (1976), 484
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0396735
On scarcity of operators with finite spectrum
Bernard Aupetit.
Bull. Amer. Math. Soc. 82 (1976), 485-486
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0399857
Mayer-Vietoris sequences for complexes of differential operators
A. Andreotti, C. D. Hill, S. Łojasiewicz and B. Mackichan.
Bull. Amer. Math. Soc. 82 (1976), 487-490
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0420742
On domains of maximal monotone operators
Jürgen Weyer.
Bull. Amer. Math. Soc. 82 (1976), 491-493
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0402548
Blaschke products generate $H^{∞}$
Donald E. Marshall.
Bull. Amer. Math. Soc. 82 (1976), 494-496
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0402054
On the number of invariant closed geodesics
Karsten Grove and Minoru Tanaka.
Bull. Amer. Math. Soc. 82 (1976), 497-498
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0402810
Stable arcs of diffeomorphisms
Sheldon Newhouse, Jacob Palis and Floris Takens.
Bull. Amer. Math. Soc. 82 (1976), 499-502
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0402826
Existence and regularity of minimal surfaces on Riemannian manifolds
Jon T. Pitts.
Bull. Amer. Math. Soc. 82 (1976), 503-504
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0405219
Markov processes on manifolds of maps
Peter Baxendale.
Bull. Amer. Math. Soc. 82 (1976), 505-507
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0407887
Infinite loop maps and the complex $J$-homomorphism
Victor Snaith.
Bull. Amer. Math. Soc. 82 (1976), 508-510
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0410741
A spectral theorem for nonlinear operators
William Arveson.
Bull. Amer. Math. Soc. 82 (1976), 511-513
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0417882

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Topics in operator theory, by C. Pearcy.
Reviewer: Eric A. Nordgren
Bull. Amer. Math. Soc. 82 (1976), 428-433
Review information
Full-text PDF Free Access
Model theory, by C. C. Chang and H. J. Keisler.
Reviewer: M. Makkai
Bull. Amer. Math. Soc. 82 (1976), 433-446
Review information
Full-text PDF Free Access
Mathematical theory of dislocations and fracture, by R. W. Lardner.
Reviewer: Morton Lowengrub
Bull. Amer. Math. Soc. 82 (1976), 446-451
Review information
Full-text PDF Free Access
Group theory and quantum mechanics, by B. L. van der Waerden.
Reviewer: Alan Hopenwasser
Bull. Amer. Math. Soc. 82 (1976), 451-455
Review information
Full-text PDF Free Access
Cours de géométrie algébrique, by Jean Dieudonné.
Basic algebraic geometry, by I. R. Shafarevich.
Reviewer: Robin Hartshorne
Bull. Amer. Math. Soc. 82 (1976), 455-459
Review information
Full-text PDF Free Access
Foundations of special relativity: Kinematic axioms for Minkowski space-time, by J. W. Schutz.
Reviewer: Patrick Suppes
Bull. Amer. Math. Soc. 82 (1976), 459-462
Review information
Full-text PDF Free Access
Self-adjoint operators, by William G. Faris.
Reviewer: Jerome A. Goldstein
Bull. Amer. Math. Soc. 82 (1976), 462-465
Review information
Full-text PDF Free Access
Scattering theory for the d'Alembert equation in exterior domains, by Calvin H. Wilcox.
Reviewer: Jeffrey Rauch
Bull. Amer. Math. Soc. 82 (1976), 465-468
Review information
Full-text PDF Free Access
Latin squares and their applications, by J. Dénes and A. D. Keedwell.
Reviewer: Trevor Evans
Bull. Amer. Math. Soc. 82 (1976), 468-471
Review information
Full-text PDF Free Access
American Mathematical Society